Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: st. john

Posted by CindyM on June 10, 1999, at 8:54:23

In reply to st. john, posted by paul on June 2, 1999, at 9:44:56

> > Cindy,
> > I have been taking 200mg Zoloft for a few months and SJW for a little less. I find it gives me that extra boost on top of the meds. Get some advice from a professional (my Pharmacist helped me) as you cannot believe everything you read. One web page told me that it would cause cardiac arrest with the SSRI's others say you can take it safely. Which is right ? I fully trust my Pharmacist as he knows my situation, all the meds that I am on, and how I am doing. He is also a very experienced professional. The one I take is called ELEZAC and is a combination of many components which aid nervous system funtion. I find that I am feeling so much better that I am going to lower the dose of my Zoloft under the supervision of my Dr. and Pharmacist so the bottom line is get some help from a professional that you trust, make your own mind up.
> > Alison

Thank you all for your responses. I spoke to my doctor the other night and I am going to start on Wellebutrin. She told me that the St. Johns wart would be okay for mild depression but mine is too severe. So I guess I will see how it goes with this new one.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CindyM thread:6650